# SDR ASOA2012072001957

- Difficulty date: July 12, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM JUST FWD OF FS 409 AT LBL 9.0 (APPROX 15" LONG)    R & R SEAT TRACK WITH NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
